Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
harakiri_never

So it's ok to keep breaking out for up to 2 months after finishing accutane, right?

Finished my course 3 weeks ago, still get invisible small pimples, some of those are transparent color or redish (I can live with those though). And then like every 2 days, I get a few very small reddish pimples on my forehad which are gone like in 2 days and then new ones come but thankfully they leave no red marks and also every like 10 days or so I get a smallish red pimple on my cheecks, but on my back I suddenly got a ugly cyst (hell I rarely got cysts on my back). So should this all stop within like a month or so? WTF, after accutane I'm only suppose to have the occassional outbreak, what I'm seeing is I think not good!!

Share this post


Link to post
Share on other sites

im similar to you.ive been on Oratane for 5 weeks...and right now i have 3 pimples that are fresh (came up 2 day :( ). i read on this forum that someone who was 3-4 months was still getting breakouts.Gosh that sucks and makes me sad....

Share this post


Link to post
Share on other sites

im similar to you.ive been on Oratane for 5 weeks...and right now i have 3 pimples that are fresh (came up 2 day :( ). i read on this forum that someone who was 3-4 months was still getting breakouts.Gosh that sucks and makes me sad....

Actually I finished my course 3 weeks ago, and oh yes I didn't see good improvement up into my 5th month, but you are only week 3, you have a long way to go don't worry about that.

Share this post


Link to post
Share on other sites

sorry im tired....i didnt mean to say im the same as you.i misunderstood.

yeah i know i gotta long way to go...guess il just have to stick it out :P

Share this post


Link to post
Share on other sites

yah i am 2 weeks off accutane now and i have been still getting the occasional teeny whitehead, sometimes its red though. Im not sure if its normal but I hope it doesnt get worse because I can deal with it for now... they say that accutane still works a month after you finish so hopefully its just pushing out the excess :pray:

Share this post


Link to post
Share on other sites

yah i am 2 weeks off accutane now and i have been still getting the occasional teeny whitehead, sometimes its red though. Im not sure if its normal but I hope it doesnt get worse because I can deal with it for now... they say that accutane still works a month after you finish so hopefully its just pushing out the excess :pray:

I highly doubt it'll get worse for you or me, sometimes accutane doesn't clear you up completely, but if that's all you are getting, and if unfortunately it won't improve for both of us, that's the way it's gonna stay. I can live with what I have, but it would be nice not to have nothing at all :)

Also, I ran into a friend of mine today who took accutane years ago, he is clear too but I noticed he is not perfect like he has maybe 5-6 very small pimples on forehead and sides and such but otherwise he looks great.

Share this post


Link to post
Share on other sites

I'm in a similar situation and am worried about it. I just finished a 7 month course. 40 mg for the first month, 80 mg for months 2 through 4 and 100 mg a day for months 5 through 7. I've been off for almost a week and am still having some breakouts. It's very frustrating as I feel like if Accutane is going to work it should be working for me now (especially considering my high dosage). Have any of you had the experience of getting significant improvements weeks (or a month) after finishing your course?

I'm certainly more clear than when I started but I am still getting some breakouts. The breakouts have often been on my cheeks, which is a place I was not breaking out before Accutane. This gives me some hope that after getting Accutane out of my system I will clear up more. Does anyone have any insight of experiences of clearing up after finishing their course?

I'm hoping that my skin will get to the point where it's not stressful looking at the mirror in the morning to see what's happened.

Thanks,

-Scott

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×